# SDR REXA2020030200249

- Difficulty date: February 20, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Coaming
- Part number: MM67035698003
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR SEVERAL PLACES AROUND AFT BAGGAGE-BAY DOOR CUT OUT CARGO-2 TCI: 53-30-204                                          
""(LOWER COAMING) AFT BAGGAGE-BAY DOOR CUT OUT CARGO-2 WAS REPLACED PERCRJ-900 SRM 51-41-02-001-001-A01                                     
"
